MathSciNet Relay Station
MathSciNet bibliographic data
MR2188341 11K36 (37A45 60E99)
Jolissaint, Paul Loi de Benford, relations de récurrence et suites équidistribuées. (French) [Benford's law, recurrence relations and uniformly distributed sequences] Elem. Math. 60 (2005), no. 1, 10–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement